# SDR USAA2009062491576

- Difficulty date: June 17, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 20,676 hours, 7,740 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC4 - MAJOR REPAIR - GALVANIC CORROSION ON SEAT TRACK BETWEEN FR16 TO FR20, -Y1292.  REPLACED SEAT TRACK BETWEEN FR16 TO FR20, -Y1292 IAW A320 SRM 51-72-11.
